# SDR F06027

- Difficulty date: March 4, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 13,443 hours, 11,439 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN O2 MASK IN THE CABIN HAD FALLEN.  CONTRACT MAINTENANCE STOWED THE MASK.
